# SDR UIEA2020022090279

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,124 hours, 18,832 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE PORTABLE OXYGEN DISPENSING UNIT INOP AT MID CABIN BULK HEAD. (PORTABLE OXYGEN DISPENSING UNITS (BOTTLE AND MASK)). (REF LOG PAGE 1113589: REF MDDR 124817 PORTABLE O2 MASK MISSING)( TRANSFERRED TO MDDR 124817 IAW MEL 35-31-01, CAT 'D'.   LP  1113589:   INSTALLED MISSING PORTABLE BOTTLE O2 MASK IAW N645GT LOPA. THIS CLEARS DMI 124817. MX PROCEDURES C/W. PLACARD REMOVED.  )
